Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 79, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 4:42 PM EDT for Darke County, Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 4:42 PM EDT (20:42 UTC)
- Expired
- May 1, 2012, 5:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:29 PM EDT | TSTM WND DMG | New Madison, OH | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WUUS51 KILN 012042
SVRILN
INC041-161-177-OHC037-135-012130-
/O.NEW.KILN.SV.W.0079.120501T2042Z-120501T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 530 PM EDT.
* AT 438 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
FRANKLIN...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE CITY...
CONNERSVILLE...
HAGERSTOWN...
CENTERVILLE...
FOUNTAIN CITY...
RICHMOND...
NEW PARIS...
NEW MADISON...
IN ADDITION...MOUNT AUBURN...FRANKLIN...METTEL FIELD...BEESONS...EAST
GERMANTOWN...WATERLOO...JACKSONBURG AND ECONOMY ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156 IN INDIANA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
4001 8520 4001 8482 4008 8481 4008 8466
3966 8484 3965 8531
TIME...MOT...LOC 2043Z 263DEG 37KT 3995 8524
$$
BINAU1 follow-up statement
872
WWUS51 KILN 012105
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT TUE MAY 1 2012
INC041-161-177-OHC037-135-012130-
/O.CON.KILN.SV.W.0079.000000T0000Z-120501T2130Z/
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-PREBLE OH-
505 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WAYNE...NORTHERN FAYETTE AND NORTHERN UNION COUNTIES IN EAST
CENTRAL INDIANA...AND NORTHWESTERN PREBLE AND SOUTHWESTERN DARKE
COUNTIES IN WEST CENTRAL OHIO...
AT 502 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
GREENS FORK...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...FOUNTAIN CITY...RICHMOND AND NEW PARIS.
IN ADDITION...WILLIAMSBURG...ABINGTON...CLIFTON...SPRING GROVE...
WITTS STATION...BOSTON...RICHMOND MUNICIPAL AIRPORT AND MIDDLEBORO
ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3970 8528 3979 8531 3980 8523 3987 8522
3988 8521 4001 8520 4001 8482 4008 8481
4008 8466 3968 8483
TIME...MOT...LOC 2106Z 266DEG 35KT 3993 8502
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:00 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 1, 2:00 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 200 PM EDT TUE MAY 1 2012 .SYNOPSIS... A WARM FRONT WILL MOVE NORTHEAST THROUGH THE REGION TODAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. PRECIPITATION WILL CONTINUE TO BE POSSIBLE THROUGH WEDNESDAY...BEFORE HIGH PRESSURE BUILDS IN ON THURSDAY AND PROVIDES VERY WARM TEMPERATURES WITH DRY CONDITIONS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WARM FRONT IS LIFTING INTO THE AREA WITH TEMPERATURES RISING INTO THE LOWER TO MID 70S AND DEW POINTS GETTING INTO THE LOWER TO MID 60S. SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY ARE LIFTING NORTHEAST ACROSS PRIMARILY THE WESTERN ZONES. HOWEVER CANNOT RULE DEVELOPMENT FURTHER EAST ALONG THE BOUNDARY AS IT CONTINUES ITS NORTHWARD PROGRESSION. MCV IN ILLINOIS CONTINUES TO TRACK EAST NORTHEAST. DRY SLOT WRAPPING AROUND THE SOUTHERN END OF THIS FEATURE LIKELY INDICATES A SMALL JET THAT WILL PUNCH INTO THE REGION. THIS SHOULD HELP DEVELOP ANOTHER LINE OF CONVECTION THAT WILL PUSH INTO THE AREA LATE THIS AFTERNOON. THESE STORMS SHOULD BE ABLE TO TAP BETTER INSTABILITY. COMBINED WITH REASONABLE DEEP LAYER SHEAR THERE COULD BE SOME ORGANIZED STORMS WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... EXPECT STORMS TO BE ONGOING AT THE ONSET OF THE PERIOD WITH SEVERE WEATHER POTENTIAL INTO THE EARLY EVENING. BASED ON HIGH RESOLUTION MODELS IT STILL SEEMS THAT STORMS WILL MOVE OFF TO THE EAST. BUT THERE COULD BE ADDITIONAL DEVELOPMENT THROUGH THE OVERNIGHT HOURS. GUIDANCE CONTINUES TO INDICATE THAT CENTRAL OHIO HAS A SOMEWHAT BETTER CHANCE OF GETTING SHOWERS AND THUNDERSTORMS BEYOND EXPECTED EVENING CONVECTION. WILL KEEP POPS RATHER LIMITED ON WEDNESDAY...BEFORE GOING DRY BY WEDNESDAY AFTERNOON IN THE SOUTHWEST AND WEDNESDAY NIGHT ELSEWHERE. BY THIS POINT...MOST OF THE MODELS ARE DEPICTING FORCING WELL NORTH OF THE CWA AS THE WARM SECTOR ESTABLISHES ITSELF OVER THE OHIO VALLEY. ANOTHER WRENCH IN THE SOLUTION INVOLVES THE POSSIBILITY OF SOME OF THE ACTIVITY OVER MICHIGAN TURNING SOUTH AND PUNCHING THROUGH THE RIDGE INTO CENTRAL OHIO ON WEDNESDAY NIGHT. THOUGH IT IS NOT AN IMPOSSIBILITY...IT SEEMS LIKE AN UNLIKELY SOLUTION...AND A DRY FORECAST WILL BE MAINTAINED. AFTER A FULL DAY IN THE WARM SECTOR ON THURSDAY...FLATTENING HEIGHTS WILL ALLOW FOR A RETURN OF PRECIPITATION CHANCES BY FRIDAY. THIS HAS BEEN SLOWED DOWN SLIGHTLY FOR THIS FORECAST PACKAGE...FOCUSING MAINLY ON FRIDAY NIGHT. TEMPERATURES THROUGH THE WEEK WILL BE VERY WARM...POSSIBLY TO NEAR RECORD VALUES. THE WARMEST DAY OF THE WEEK FOR THE WHOLE AREA APPEARS TO BE THURSDAY...WITH LITTLE TO NO CHANCE OF PRECIPITATION...PLENTY OF SUNSHINE...AND SOUTHWESTERLY FLOW IN A WELL MIXED BOUNDARY LAYER. WITH A SLIGHT SLOW DOWN IN TIMING FOR THE NEXT WEATHER SYSTEM ON FRIDAY...SIMILAR CONDITIONS ARE NOW ALSO EXPECTED TO PERSIST FOR THE SOUTHEASTERN FORECAST AREA ON FRIDAY. ALTHOUGH THIS FORECAST PACKAGE WILL NOT TAKE THE LEAP...A 90 DEGREE READING IN THE FAR SOUTH ON THURSDAY OR FRIDAY SEEMS LIKE A LEGITIMATE POSSIBILITY. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... WILL ALLOW FOR A FRONT TO PUSH DOWN INTO THE AREA THROUGH THE END OF THE WEEK...BUT BASED ON THE LATEST ECMWF...NOT SURE HOW FAR IT WILL ACTUALLY GET. WILL THEREFORE LINGER AT LEAST LOW POPS ALL THE WAY INTO SUNDAY. THE 30.12Z GFS IS BRINGING CONSIDERABLY COOLER TEMPERATURES BEHIND THE FRONT THIS WEEKEND BUT AGAIN...THE ECMWF IS TRENDING SLOWER/WARMER. WILL GO AHEAD AND TAKE A BLEND OF THE TWO WITH MORE OF AN EMPHASIS TOWARD THE WARMER ECMWF THROUGH EARLY NEXT WEEK. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY. HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z. THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST LOCATIONS. SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH SOUTHWEST WINDS INCREASING WITH SOME GUSTS. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM... SHORT TERM...HATZOS LONG TERM...JGL AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 424 PM EDT TUE MAY 1 2012 OHZ026-034-035-022030- HARDIN-MERCER-AUGLAIZE- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ042>046-051>056-065-074-022030- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-FAIRFIELD-HOCKING- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING. AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082- 088-022030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 424 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, May 1, 3:50 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE MAY 1 2012
INZ050-058-059-066-073-074-OHZ042-060-070-012045-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
BUTLER OH-DARKE OH-PREBLE OH-
350 PM EDT TUE MAY 1 2012
...STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE WHITEWATER AND
MIAMI VALLEYS LATE THIS AFTERNOON...
AT 345 PM EDT...RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS
ACROSS CENTRAL INDIANA. THESE STORMS WERE MOVING NORTHEAST AT 45 MPH
AND WILL TRACK INTO THE MIAMI AND WHITEWATER VALLEYS BETWEEN 445 PM
AND 6 PM.
DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE...
OLDENBURG...WEST COLLEGE CORNER...RICHMOND...LIBERTY...HAGERSTOWN...
FOUNTAIN CITY...DUBLIN...CONNERSVILLE...CENTERVILLE...CAMBRIDGE CITY
AND BROOKVILLE.
ALSO...HAMBURG...BUENA VISTA...ANDERSONVILLE...GLENWOOD...
PEPPERTOWN...PENNTOWN...LAUREL AND COLUMBIA ARE NEAR THE PATH OF
THESE RAPIDLY DEVELOPING THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
IF YOU ARE LOCATED IN THIS REGION...STAYED TUNED TO LOCAL MEDIA OR
NOAA WEATHER RADIO FOR POSSIBLE WARNINGS.
LAT...LON 3927 8530 3979 8531 3980 8523 3989 8521
4001 8503 4001 8482 4016 8480 3931 8477
3930 8482 3926 8482 3920 8542Special weather statement, May 1, 4:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT TUE MAY 1 2012
INZ080-KYZ089>091-012130-
SWITZERLAND IN-BOONE KY-CARROLL KY-GALLATIN KY-
436 PM EDT TUE MAY 1 2012
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT GALLATIN...
CARROLL...BOONE AND SWITZERLAND COUNTIES THROUGH 530 PM EDT...
AT 435 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR LOCUST...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY...
WARSAW...WALTON...UNION AND FLORENCE.
ALSO...LOCUST...PRESTONVILLE...GENERAL BUTLER STATE PARK...ENGLISH...
BRAYTOWN...LANGSTAFF...MOOREFIELD AND EASTERDAY ARE NEAR THE PATH OF
THIS RAPIDLY DEVELOPING THUNDERSTORM.
LAT...LON 3874 8533 3874 8525 3870 8521 3880 8521
3890 8492 3890 8487 3892 8488 3901 8463
3888 8460 3881 8461 3877 8468 3877 8477
3871 8480 3870 8487 3863 8499 3858 8522
3863 8523 3873 8534The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:42 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Montgomery, Warren | 2 hr |
| Apr 30, 8:59 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland | 61 min |
| Apr 30, 9:16 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 21 min |
| Apr 30, 9:36 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 114 min |
| Apr 30, 10:21 PM EDT | Special Weather Statement | ILN | Pickaway | 39 min |
| May 1, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| May 1, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 46 min |
| May 1, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 52 min |
| May 1, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 40 min |
| May 1, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 1, 5:30 PM EDT | Tornado Warning | ILN | Butler | 26 min |
| May 1, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 45 min |
| May 1, 5:47 PM EDT | Tornado Warning | ILN | Butler | 28 min |
| May 1, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 38 min |
| May 1, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 15 min |
| May 1, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene | 40 min |
| May 1, 6:12 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 4 hr |
| May 1, 6:12 PM EDT | Tornado Warning | ILN | Butler, Warren | 33 min |
| May 1, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 42 min |
| May 1, 6:33 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| May 1, 6:34 PM EDT | Tornado Warning | ILN | Clinton, Warren | 26 min |
| May 1, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 41 min |
| May 1, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 49 min |
| May 1, 6:49 PM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| May 1, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 38 min |
| May 1, 6:59 PM EDT | Special Weather Statement | ILN | Pike | 61 min |
| May 1, 7:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 42 min |
| May 1, 7:09 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 51 min |
| May 1, 7:24 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 51 min |
| May 1, 7:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 44 min |
| May 1, 7:54 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 21 min |
| May 1, 3:50 PM EDT | Special Weather Statement | ILN | Fayette, Franklin, Union, Wayne | 55 min |
| May 1, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Ripley, Union | 37 min |
| May 1, 4:36 PM EDT | Special Weather Statement | ILN | Switzerland | 54 min |
| May 1, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 41 min |
| May 1, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley | 45 min |
| May 1, 6:34 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| May 1, 6:51 PM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ripley | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.